# SDR GUU2004F00038

- Difficulty date: October 29, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Elbow
- Part number: AN83312D
- Condition: Loose
- Location: Lt Eng Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STRONG EXHAUST ODOR IN COCKPIT AND CABIN SEEMED TO DISSIPATE WHEN LT ENVIRONMENTAL TURNED OFF.  SECURED ELBOW AT LOW PRESSURE FUEL PUMP.  NO LEAKS NOTED.   OPERATIONAL CHECKS NORMAL.
